# SDR REXA2017070500771

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 26,345 hours, 23,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY LIGHT ON LEFT SIDE OF FUSELAGE IS OUT.  REMOVED AND REPLACED THE EMERGENCY LIGHT. OPS CHECKED GOOD IAW 33-51-00-710-801.
